See Alike in...

Alike App

Browser

Skai

645d

I've been trying to figure this out based on other people with similar things but figured it'd be the most helpful to make a post specific to myself. Basically I'm trying to figure out what's causing tics for me. I've only had physical tics, no vocal. I had tics before I took medication, and I used to think they were anxiety or ADHD induced but I'm now unsure as I've been taking medication for both and while both help for my anxiety and ADHD, the tics have stayed the same and seemed to have possibly gotten more violent sometimes. A common tic will be my head moving to the side or my shoulder suddenly jerking. Others are my arms moving around like hitting my side or reaching up. I've had a few more violent ones where I go to the ground and such and grab onto myself. I've started looking into it now because I want to find out what's causing them and what I can do to help at least not have the violent ones.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion